TVBizwire

CBS Takes Wraps Off Midseason Schedule, Slates Previews for New Drama Series and Season Finale for 'CSI: NY' TheWrap

Updated on 12/6/12 at 8:40 p.m. to correct error in headline and body of story. We mistakenly said "series" finale instead of "season" finale for "CSI:New York." 

CBS has announced its midseason prime-time schedule, slated two previews for a new drama series and rolled out plans for the season finale for “CSI: New York.”

The new drama, "Golden Boy," tells the story of the rise of New York City's youngest police commissioner, played by Theo James, TheWrap.com reports. Two previews for the show will air in the “Vegas” time slot -- at 10 p.m. ET on Tuesday, Feb. 26, and Tuesday, March 5. "Golden Boy" will then slide into its 9 p.m. Friday slot on March 8, and "Vegas" will be back on Tuesday, March 12, at 10 p.m. ET.

The season finale of "CSI: NY" will air Friday, Feb. 22, at 9 p.m ET. The perennial pinch-hit sitcom "Rules of Engagement" will have its seventh-season premiere on Monday, Feb. 4, taking over the "Partners" time slot. "Partners" has already been canceled.

The newest installment of "Survivor" will premiere Wednesday, Feb. 13, at 8 p.m. ET, and the spring outing for "The Amazing Race" will premiere Sunday, Feb. 17, at 8 p.m. ET.

Here’s the lineup:

Monday (starting Feb. 4, 2013)

8:00-8:30 PM HOW I MET YOUR MOTHER
8:30-9:00 PM RULES OF ENGAGEMENT (7th Season Premiere)
9:00-9:30 PM 2 BROKE GIRLS
9:30-10:00 PM MIKE & MOLLY
10:00-11:00 PM HAWAII FIVE-0

Wednesday (starting Feb. 13, 2013)

8:00-9:00 PM SURVIVOR (26th Edition Premiere)
9:00-10:00 PM CRIMINAL MINDS
10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION

Sunday (starting Feb. 17, 2013)

7:00-8:00 PM 60 MINUTES
8:00-9:00 PM THE AMAZING RACE (22nd Edition Premiere)
9:00-10:00 PM THE GOOD WIFE
10:00-11:00 PM THE MENTALIST

Tuesday (starting Feb. 26, 2013)

8:00-9:00 PM NCIS
9:00-10:00 PM NCIS: LOS ANGELES
10:00-11:00 PM GOLDEN BOY (Special Preview)

Tuesday (starting March 5, 2013)

8:00-9:00 PM NCIS
9:00-10:00 PM NCIS: LOS ANGELES
10:00-11:00 PM GOLDEN BOY (Special Preview)

Friday (starting March 8, 2013)

8:00-9:00 PM UNDERCOVER BOSS
9:00-10:00 PM GOLDEN BOY (Time Period Premiere)
10:00-11:00 PM BLUE BLOODS